# SDR 04FDEA03073

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6520656
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HORIZONTAL STAB INTERNAL UPPER FRONT SPAR   CHORD STAB STA 64.  REPAIRED IAW SRM 51-10-6, 51-30-2, 51-10-2, 55-10-5.
